# SDR FDEA202504010547

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 64,204 hours, 30,928 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD GREEN RSVR LO LEVEL. COMPLIED WITH QRH AND  ECAM. LANDED UNEVENTFULLY.  ***EMERGENCY DECLARED***    MX PERFORMED A DVI OF THE THE A/C NO LEAKS NOTED.  MX SPOKE WITH THE FLIGHT CREW AT 32,000 FT THE GOT A LOW LEVEL ON THEIR GREEN HYD SYSTEM AND THEY PERFORMED THE QRH PROCEDURES. MX REST THE FREE FALL EXTENTION OF THE LANDING GEAR, MX BLEED THE GREEN HYD SYSTEM THEN,SERVICED THE GREEN  HYD SYSTEM AND INSPECTED THE A/C AGAIN. NO DEFECTS NOTED AT THIS TIME.
